Partitions of frobenius rings induced by the homogeneous weight

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


The values of the homogeneous weight are determined for finite Frobenius rings that are a direct product of local Frobenius rings. This is used to investigate the partition induced by this weight and its dual partition under character-theoretic dualization. A characterization is given of those rings for which the induced partition is reflexive or even self-dual.

Original languageEnglish
Pages (from-to)191-207
Number of pages17
JournalAdvances in Mathematics of Communications
Issue number2
StatePublished - 2014


  • Finite frobenius rings
  • Homogeneous weight
  • Reflexive partitions

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computer Networks and Communications
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Partitions of frobenius rings induced by the homogeneous weight'. Together they form a unique fingerprint.

Cite this